# SDR CALA2025051604736

- Difficulty date: May 4, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,437 hours, 28,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141A83717
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R1 DOOR INNER PAN "THE FWD GALLEY DOOR STUB FRAME HFEC INSP"  CRACK WAS INDICATED APPROX .5 INCH, LOCATION MARKED. (THIS IS IN REF TO SUB STEP 5A).  REMOVED AND REPLACED  R-1 DOOR FWD UPPER INNER PAN FRAME SRM 51-40-02-0G-0 AND DWG141A8370 ESFR NO. 852.
